MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO 4 FR SINGLE LUMEN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO 4 FR SINGLE LUMEN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recx0534 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the nursing unit was called as picc was ¿leaking¿.When flushed, a fluid leaking was noted from insertion site.After picc was removed, a ¿slit¿ in catheter was noted at the 10cm mark that leaked while flushing.Patients picc was at 10cm external during use and cephalic vein was used as patient is wheelchair bound.Picc was in for 124 days.

Brand Name
POWERPICC SOLO 4 FR SINGLE LUMEN
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9857714
Report Number3006260740-2020-00921
Device Sequence Number2373106
Product Code LJS
UDI-Device Identifier00801741027741
UDI-Public(01)00801741027741
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3194118
Device Lot NumberRECX0534
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1